Set-theoretic models of the untyped λ-calculus determined by new notions of continuity
Închide
Articolul precedent
Articolul urmator
135 0
SM ISO690:2012
LYALETSKY, Alexandre. Set-theoretic models of the untyped λ-calculus determined by new notions of continuity. In: Conference on Mathematical Foundations of Informatics. 25-30 iulie 2016, Chișinău. Chișinău, Republica Moldova: "VALINEX" SRL, 2016, pp. 262-267. ISBN 978‐9975‐4237‐4‐8.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Conference on Mathematical Foundations of Informatics 2016
Conferința "Conference on Mathematical Foundations of Informatics"
Chișinău, Moldova, 25-30 iulie 2016

Set-theoretic models of the untyped λ-calculus determined by new notions of continuity


Pag. 262-267

Lyaletsky Alexandre
 
Taras Shevchenko National University of Kyiv
 
Disponibil în IBN: 30 martie 2018


Rezumat

The research is devoted to the construction of nontrivial models for untyped λ-calculus according to the Koymans method, which led to the introduction and study of special non-topological notions of a continuity of a function acting on partially ordered sets. The main results obtained in this direction are presented.

Cuvinte-cheie
Untyped λ-calculus, λ-model, Koymans method, continuity of a function